# SDR DHL2003804543

- Difficulty date: February 7, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Vane
- Part number: 5701446501
- Condition: Delaminated
- Part time: 77,866 hours, 28,485 cycles
- Component: Vane, Doug
- Component part number: 5701446501
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM REF. N/R: 0100 : LH WING REMOVAL AND INSTALLATION OF #3 FLAP VANE FOR DELAMINATION IN L/E (REF. N/R0097) CORR: R/R #3 FLAP VANE ON LH WING IAW M/M 27-51-14 PG. 201-203 FOR OPS CHECK SEE N/R0607
